# SDR SWIA201333239

- Difficulty date: April 12, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 28,919 hours, 39,099 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CRACKED STRINGER AFT O/B OF NR 2 FUEL ACCESS PANEL.  (C-CHECK)  REPAIRED STRINGER AFT OF O/B NR 2 FUEL ACCESS PANEL ON LEFT WING IAW SRM.
